MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE HUMERAL STEM PRIMARY PRESS FIT 12MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE HUMERAL STEM PRIMARY PRESS FIT 12MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 300-01-12
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6), 310-01-50 - equinoxe, humeral head short, 50mm (beta).(b)(6), 300-10-45 - equinoxe replicator plate 4.5mm o/s.(b)(6), 300-10-45 - equinoxe replicator plate 4.5mm o/s.(b)(6), 315-35-00 - glnd kwire.(b)(6), 315-35-00 - glnd kwire.(b)(6), 300-20-02 - equinox square torque define screw drive kit.The reason for the revision reported cannot be confirmed from the information provided but may have been due to an insufficient bond between the glenoid component and the bone and/or the humeral stem and the bone which led to aseptic (non-infected) anatomic glenoid loosening and/or humeral loosening respectively.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 82 months after a total shoulder replacement procedure, the patient underwent a revision procedure to address loosening.Both the humeral stem and anatomic cage glenoid components were loose.The components were easily removed and the surgeon reimplanted with competitor implants.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No further issues or complications were reported.Photos and radiographs provided.No additional information is available.

Brand Name
EQUINOXE HUMERAL STEM PRIMARY PRESS FIT 12MM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21881676
Report Number1038671-2025-01868
Device Sequence Number8741980
Product Code HSD
UDI-Device Identifier10885862283016
UDI-Public10885862283016
Combination Product (Y/N)N
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300-01-12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Initial Report FDA Received Date04/22/2025
Date Device Manufactured04/05/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexMale